MathSciNet Relay Station
MathSciNet bibliographic data
MR351091 (50 #3582) 65L10
Alspaugh, Dale W. The application of invariant imbedding to the solution of linear two-point boundary value problems on an infinite interval. Math. Comp. 28 (1974), 1005–1015.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement